We present the case of a 10-year-old girl who developed visual loss progressing to blindness after orthotopic heart transplantation and an immunosuppressive regimen of cyclosporine, azathioprine, and prednisone. Headaches and visual deterioration began 2 months after transplantation, and a diagnosis of pseudotumor cerebri was made. The patient's visual loss continued despite aggressive medical and surgical therapy, which included bilateral optic nerve sheath fenestration. To our knowledge, permanent visual loss as a late sequela following pediatric heart transplantation and immunosuppressive therapy has not been reported previously in the English literature. Although the cause of visual loss after transplantation in our patient is poorly understood, we conclude that permanent visual loss, although rare, should be considered as a possible late neurologic sequela after pediatric heart transplantation.